Starting treatment, raising NTD symptoms

Hi

I wonder if any of you experience any strange symptoms when raising NTD, symptoms that go away after a couple of days?

Each time I increase I feel a bit strange the first two , three days and then it disappears. When I say strange I mean : can feel my heartbeat at night , strange uncomfortable energy, pressure behind eyes , heart rate and temperature are OK- all that lasting only for some days and they I feel OK. I take Erfa 75mg - currently trying to raise to 90mg .

My vitamins are OK , only ferritin that needs improving.

7 Replies

oldestnewest
  • I am now on 2 and a half grains of Erfa and I had the exact same symptoms as you with each raise. It would last a few days after each raise.

  • Nem123 and Fixit,

    It's probably the extra T3 in the increased dose causing the symptoms.

  • Must be. I have synthetic T4 dr prescribed to use together with Erfa but I just can't take it. It makes me so sleepy, drowsy and spaced out that I can only go to bed straight after taking it - even on 12,5mg.

  • Same with me. I take Tirosint with NDT and I wake up at 5 am and go right back to sleep. If for some reason I'm late and can't sleep in it's really hard to function for at least an hour. It has always been like that since starting meds.

  • it took me a good 2 mths at least for body to adjust to getting t3 and notjust t4....and I was told to push through in rather than freak....so glad I did...at first I had to split my dosage or my heart would race....3 mths later I can take it all at once with no problems...and all the other funny feeling stuff went away entirely.

  • Thank you for sharing your experience!

    I agree one need to push through and just monitor heart rate /body temp. And of course take it slow, I can only raise 1/4 grain per week.

    Hope most of my symptoms resolve when I hit the 1,5 - 2 grains area. It's so much better than it was already.

  • I was thst sensitive and had tp split dose 2 to 3 times a day,then twice a day....then about 4 months I could do all at once....but at first...I had head rushes etc.....freaky....but I was on 100 MG synthroid t4 only and now on 1.5 grains. ..

You may also like...